| Catalog Number |
254500716 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Post tkr cssd staff found the attune cr size 6l femoral trial had a burn mark on it.It is unable to be cleaned/removed and they want a replacement; item is from attune cr trials size 3-8 consigned tray.There was no surgical delay.There was no patient consequence.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Investigation summary = > according to the information received, "post tkr cssd staff found the attune cr size 6l femoral trial had a burn mark on it.It is unable to be cleaned/removed and they want a replacement".The product was not returned to depuy synthes however photos were provided for review.The photo investigation revealed that attune cr fem trial sz 6 lt had a burn mark on it.This damage is consistent with the device being in contact with another hot instrument.The potential cause can be attributed to unintended misuse by the user.Properly handling and attention to the approved use of the device diminishes the risk of failure.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune cr fem trial sz 6 lt would contribute to the complained device issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information received, "post tkr cssd staff found the attune cr size 6l femoral trial had a burn mark on it.It is unable to be cleaned/removed and they want a replacement".The product was not returned to depuy synthes however photos were provided for review.See attachment img_4527.Jpeg, img_4526.Jpeg.The photo investigation revealed that attune cr fem trial sz 6 lt had a burn mark on it.This damage is consistent with the device being in contact with another hot instrument.The potential cause can be attributed to unintended misuse by the user.Properly handling and attention to the approved use of the device diminishes the risk of failure.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune cr fem trial sz 6 lt would contribute to the complained device issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.